Opuscula Mathematica

Opuscula Math.
 27
, no. 2
 (), 245-252
Opuscula Mathematica

Differential equation of transverse vibrations of a beam with local stroke change of stiffness



Abstract. The aim of this paper is to derive a differential equation of transverse vibrations of a beam with a local, stroke change of stiffness, and to solve it. The presented method is based on the theory of distributions.
Keywords: equation of a beam, joint point, distribution.
Mathematics Subject Classification: 74K10, 46F99.
Cite this article as:
Stanisław Kasprzyk, Margareta Wiciak, Differential equation of transverse vibrations of a beam with local stroke change of stiffness, Opuscula Math. 27, no. 2 (2007), 245-252
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.